# SDR 2010FA0000324

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY) DURING ROUTINE C-CHECK INSPECTION, NR 2 ENGINE.  T/R FIXED STRUCTURE FRAME WORN, STA YN 203.000 AT 5 O`CLOCK POSITION RT.
